# SDR AALA20070758

- Difficulty date: April 26, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROW 11D INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
